# SDR SCNA99516

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK WAS FOUND TO HAVE CORROSION AT BS 460 RBL 2473.  REMOVED AND REPLACED SEAT TRACK FROM FACTORY SPLICE TO THE PRODUCTION END PER SRM 5130.  FABRICATED REPLACEMENT SEAT TRACK PER SRM 53105 AND TREATED AND PRIMED PER 512101.
